# SDR A6WA201542589

- Difficulty date: March 30, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 27,248 hours, 26,318 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 601R3872317
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE STOP BRACKET CRACKED.
